# SDR ASMF202106014

- Difficulty date: May 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 29,713 hours, 3,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ball Mat
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4MO-P CHECK IN TASK CARD J8750-030-00-01 (27) AT MEX STATION, IT WAS DETECTED THE ROLLER OF PDU IN BALL MAT 122HF AND BALL MAT 121GF AT FWD CARGO COMPARTMENT OUT OF LIMITS. THE WO’S 7487831 AND 7487833 WERE ISSUED TO PERFORM PERMANENT REPAIR. THE PDU ROLLERS P/N G43P040-1 S/S, MANUFACTURER BOEING COMPANY WERE REPLACED IAW DMC-B787-A-50-1-01-01A-520A-A AND DMC-B787-A-50-1-01-01A-720A-A, ALL CORRECT.
